By Topic

Time-limited sampling theorems for band-limited signals (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A procedure is given for the recovery of a band-limited signal from any set of samples by which it is uniquely determined. Containing, as a special case, Shannon's sampling theorem, it applies even to situations, such as time-limited sampling, for which no sampling basis exists, and extends to those eases the essential features of the Shannon representation needed for approximation from finite data. A second reconstruction, based on sequences of time-limited equispaced sample values, is also presented, and the extension to stochastic processes is discussed.

Published in:

Information Theory, IEEE Transactions on  (Volume:28 ,  Issue: 5 )